# SDR USAAD01134

- Difficulty date: July 9, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHTS AND THE LEFT AFT EXIT WINDOW SIDEWALL LIGHT FAILED TO TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
